×

zbMATH — the first resource for mathematics

Periodic solution of a linear and weakly nonlinear wave equation in one dimension. I. (English) Zbl 0178.45302

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] O. Vejvoda: Nonlinear boundary-value problems for differential equations. Diifferential Equations and Their Applications, Proceedings of the Conference held in Prague in September 1962, 199-215.
[2] J. Kurzweil: Problems which lead to a generalization of the concept of an ordinary nonlinear differential equation. Differential Equations and Their Applications, Proceedings of the Conference held in Prague in September 1962, 65-76.
[3] Н. А. Артемьев: Периодические решения одного класса уравнений в частных производных. Изв. АН СССР, сер. матем., 7, 1937. · Zbl 0131.10103
[4] П. В. Соловьев: Некоторые замечания о периодических решениях нелинейных уравнений гиперболического типа. Изв. АН СССР, сер. матем., 2, 1939, 149-164. · Zbl 0165.04104
[5] А. П. Митряков: О решениях бесконечных систем нелинейных интегральных и интегродифференциальных уравнений. Тр. Уз. Гос. Унив., 37, 1948. · Zbl 1154.94303
[6] А. П. Митряков: О периодических решениях нелинейного уравнения гиперболического типа. Тр. МММ АН УзССР, 7,1949,137-149. · Zbl 1152.51302
[7] Г. Т. Соколов: О периодических решениях одного класса уравнений в частных производных. ДАН УзССР, 12, 1953, 3-7. · Zbl 1151.94459
[8] B. H. Kapn: О периодических решениях одного нелинейного уравнения гиперболического типа. ДАН УзССР, 5, 1953. · Zbl 1151.94459
[9] B. H. Kapn: Применение метода волновых областей к решению задачи о вынужденных нелинейных периодических колебаниях струны. Изв. ВУЗ, матем., 6 (25), 1961, 51 - 59. · Zbl 1160.68305 · doi:10.1147/rd.53.0183
[10] B. H. Kapn: О существовании и единственности периодического решения одного нелинейного уравнения гиперболического типа. Изв. ВУЗ, мат., 5, 1963, 43 - 50. · Zbl 1145.93303
[11] L. J. Mordell: The series \(\sum a_{n}/(1-xe^{2n\pi i\alpha })\). Journ. of the London Math. Soc., 38 (1), 1963, 111-117. · Zbl 0116.05104
[12] Л. В. Канторович Г. П. Акилов: Функциональный анализ в нормированных пространствах. Москва, Гос. издат. физико-матем, лит., 1959. · Zbl 1234.81002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.